Computations of Homeomorphisms in the Contact Dynamical Systems

Abstract:

Article Preview

This paper studies the relations of the homeomorphisms in the contact dynamical systems on compact regular contact manifolds. Using some improved approximation lemmas and techniques of inequalities, this paper finally proves the coincidence of the topological strictly contact homeomorphisms and the modified continuous strictly contact homeomorphisms.

Info:

Periodical:

Edited by:

Honghua Tan

Pages:

163-167

DOI:

10.4028/www.scientific.net/AMM.138-139.163

Citation:

D. W. Sun "Computations of Homeomorphisms in the Contact Dynamical Systems", Applied Mechanics and Materials, Vols. 138-139, pp. 163-167, 2012

Online since:

November 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.